FUZZY SLIDING MODE CONTROL OF A STRUCTURE BASED ON HEDGE ALGEBRAS CONTAINING INPUT TIME DELAY

Le Hai Bui, Anh Tung Le, Binh Van Bui, Hoan Thai Tat Nguyen

Abstract


In this paper, the authors present the sliding mode control problem of a structure using hedge-algebras-based fuzzy controller considering the impact of time delay (de-sHAC). Controlled model is a structure subjected to earthquake excitations. Numerical simulations are implemented in order to show advantages of the proposed controller. Obtained results include: variation of maximum displacement and maximum absolute acceleration versus time delay; time responses of displacement, absolute acceleration and control force of the structure in the uncontrolled case, the controlled case using the hedge-algebras-based fuzzy controller with input time delay (de-HAC) and the de-sHAC.

Keywords


fuzzy control; sliding mode control; hedge algebras; input time delay

Full Text:

PDF

References


Anh, N.D., H.L. Bui, N.L. Vu, D.T. Tran. - Application of hedge algebra-based fuzzy controller to active control of a structure against earthquake, Structural Control and Health Monitoring, 20 (4) (2013) 483-495.

Alli, H., O. Yakut. - Fuzzy sliding-mode control of structures, Engineering Structures, 27 (2) (2005) 277-284.

Nguyen, C.H., T.S. Tran, D.P. Pham. - Modeling of a semantics core of linguistic terms based on an extension of hedge algebra semantics and its application, Knowledge-Based Systems, 67 (2014) 244-262.

Nguyen, C.H., W. Pedrycz, T.L. Duong, T.S. Tran. - A genetic design of linguistic terms for fuzzy rule based classifiers, International Journal of Approximate Reasoning, 54 (1) (2013) 1-21.

Nguyen, C.H., W. Pedrycz. - A construction of sound semantic linguistic scales using 4-tuple representation of term semantics, International Journal of Approximate Reasoning, 55 (3) (2014) 763-786.

Ho, N.C., N. Van Long. - Fuzziness measure on complete hedge algebras and quantifying semantics of terms in linear hedge algebras, Fuzzy Sets and Systems, 158 (4) (2007) 452-471.

Ho, N.C. - A topological completion of refined hedge algebras and a model of fuzziness of linguistic terms and hedges, Fuzzy Sets and Systems, 158 (4) (2007) 436-451.

Ho, N.C., W. Wechler. - Extended hedge algebras and their application to fuzzy logic, Fuzzy Sets and Systems, 52 (3) (1992) 259-281.

Ho, N.C., W. Wechler. - Hedge algebras: an algebraic approach to structure of sets of linguistic truth values, Fuzzy Sets and Systems, 35 (3) (1990) 281-293.

D. K. Tran, H.V.N., H. C. Nguyen. - Hedge algebras, linguistic-value logic and their application to fuzzy reasoning, International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 7 (4) (1999) 347-361.

Vukadinović, D., M. Bašić, C. H. Nguyen, N. L. Vu, T. D. Nguyen. - Hedge-algebra-based voltage controller for a self-excited induction generator, Control Engineering Practice, 30 (2014) 78-90.

Ho, N.C., V.N. Lan. - Optimal hedge-algebras-based controller: Design and application, Fuzzy Sets and Systems, 159 (8) (2008) 968-989.

Duc, N.D., N.L. Vu, D.T. Tran, H.L. Bui. - A study on the application of hedge algebras to active fuzzy control of a seism-excited structure, Journal of Vibration and Control, 18 (14) (2012) 2186-2200.

Bui, H.L., C.H. Nguyen, N.L. Vu, C.H. Nguyen. - General design method of hedge-algebras-based fuzzy controllers and an application for structural active control, Applied Intelligence, 43 (2) (2015) 251-275.

Bui, H.L., C.H. Nguyen, V.B. Bui, K.N. Le, H.Q. Tran. - Vibration control of uncertain structures with actuator saturation using hedge-algebras-based fuzzy controller, Journal of Vibration and Control, 23 (12) (2015) 1984-2002.

Bui, H.L., D.T. Tran, N.L. Vu. - Optimal fuzzy control of an inverted pendulum, Journal of Vibration and Control, 18 (14) (2012) 2097-2110.

Du, H., N. Zhang, F. Naghdy. - Actuator saturation control of uncertain structures with input time delay, Journal of Sound and Vibration, 330 (18) (2011) 4399-4412.

R. Adhikari, H.Y. - Sliding mode control of buildings with ATMD, Earthquake Engineering & Structural Dynamics, 26 (1997) 409-422.

C. Lim, Y.P., S. Moon. - Robust saturation controller for linear time-invariant system with structured real parameter uncertainties, Journal of Sound and Vibration, 294 (2006) 1-14.




DOI: https://doi.org/10.15625/2525-2518/57/4/13167 Display counter: Abstract : 123 views. PDF : 34 views.

Refbacks

  • There are currently no refbacks.


Index: Google Scholar; Crossref; VCGate; Asean Citation Index

Published by Vietnam Academy of Science and Technology